# SDR ASMF200506011

- Difficulty date: June 6, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N205AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49405
- Aircraft time: 42,470 hours, 28,038 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Cylinder
- Part number: 39346895001
- Part serial: CHC802
- Condition: Leaking
- Location: Nlg Steering
- Part time: 13,023 hours, 8,210 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK WAS DETECTED HYDRAULIC LEAK IN RIGHT NOSE WHEEL STEERING CYLINDER.  AIRCRAFT WAS SENT TO THE HANGAR AND RIGHT NOSE WHEEL STEERING CYLINDER WAS REPLACED IAW MM 32-5202, TESTED CORRECT.
